It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Catherine on November 30, 1999 at 13:38:14:

In Reply to: Re: Attention Deficit Disorder and medication related sleep disturbance. posted by GINNIE on October 19, 1999 at 00:07:01:

Hi. I have been on Celexa for almost a year. At first it kept me awake a night, then a few weeks later I was so tired all of the time. Besides you might be taking a higher dose than needed, if it keeps you awake, take it first thing in the morning, vise versa. Sleeplessness will eventually subside and you will start to appreciate Celexa's effects on your mental being. Good lick!

Follow Ups

All times are GMT -7. The time now is 06:07 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!